# SDR REXA2025082500832

- Difficulty date: August 21, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 23,194 hours, 17,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT EXTERIOR EMERGENCY LIGHT IS INOP      REPLACED LAMP WITH NEW LAMP IAW AMM 33-51-15, OPS CHECK GOOD.   P/N OFF/ON 8GH002473-08
